Mathematische Zeitschrift

, Volume 214, Issue 1, pp 179–216

Truncated symmetric products and configuration spaces

  • C. -F. Bödigheimer
  • F. R. Cohen
  • R. J. Milgram
Article

DOI: 10.1007/BF02572399

Cite this article as:
Bödigheimer, C.F., Cohen, F.R. & Milgram, R.J. Math Z (1993) 214: 179. doi:10.1007/BF02572399

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • C. -F. Bödigheimer
    • 1
  • F. R. Cohen
    • 2
  • R. J. Milgram
    • 3
  1. 1.Mathematisches InstitutUniversität GöttingenGöttingenGermany
  2. 2.Department of MathematicsUniversity of RochesterRochesterUSA
  3. 3.Department of MathematicsStanford UniversityStanfordUSA

Personalised recommendations